# SDR P5CA2017011200019

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NOSE COWL INNER BARREL LOWER SIDE IS DENTED. CUT OUT THE DENT SKIN DIA: 0.5" AT 5 O' CLOCK POS OF LOWER ACOUSTIC PANEL AND CLEAN INSTALLED THE SPACER INTO THE HOLE CURED AT 250 FAHRENHEIT FOR 2 HOURS. FILLED THE HOLE WITH ADHESIVE CURED AT 200 FAHRENHEIT FOR ONE HOUR IAW SRM 54-15-01-2R-3 REPAIR 3 REV 67. CHECK CONDITION WAS SATISFACTORY.
